# SDR REXA201100068

- Difficulty date: January 27, 2011
- Submitted: January 28, 2011
- Operation: Air carrier
- Aircraft: N8908D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7908
- Aircraft time: 16,218 hours, 13,606 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 601R108222
- Part serial: SBRJ964
- Condition: Dented
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO DENTS WERE FOUND ON THE RIGHT WING INBOARD BOARD GROUND SPOILER UPPER SURFACE: .584 DIA X .003 DEEP, .629 DIA  X .004 DEEP.  REPAIRED IAW STS ENGINEERING EA 9-2011-22.
